# SDR USAA2011020890575

- Difficulty date: January 23, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D574148420000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S5 CHECK - CORROSION ON RIGHT WING NR 2 SPOILER CENTER HINGE PINS INBOARD AND OUTBOARD BETWEEN WS 6132 TO WS 6699, BETWEEN RIB 11 TO RIB 12.  REPLACED RIGHT WING NR 2 SPOILER CENTER HINGE PINS INBOARD AND OUTBOARD BETWEEN WS 6132 TO WS 6699, BETWEEN RIB 11 TO RIB 12 IAW A320 AMM 27-64-42-0401.  AFTER FURTHER EVALUATION IT WAS DETERMINED THAT THIS ITEM WAS CPCP RELATED AND EVALUATED AS LEVEL 2 CORROSION.
